Distribucion normal multivariante
Emerging
0
Citations5
Refs1965
Year
Search Works
Work Details
- DOI 10.1007/bf02999327
- OpenAlex ID W1974693837
- Type Article
- Language ES
- Published N/A
- Volume 16 (1)
- Pages 33–41
- Source Trabajos de Estadistica y de Investigaci…
- Publisher Spanish National Research Council
- Added 24 Jun 2016
- Updated 06 Nov 2025
External Links
MENU
0
Distribucion normal multivariante
Article 1965 ES
0
Citations
5
References
1
Authors
0.00
FWCI
Topics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Antonio Fz. de Trocóniz Corresponding | — | — |
Related Works
10Data: OpenAlex